# SDR ASAA2017120722829

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 19,653 hours, 6,469 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT OCCURED PASSING 14000'  GROUNDED - YES. ACCOMPLISHED QRH PROCEDURE, OVERHEAT LIGHT EXTINGUISHED AND REMAINS EXTINGUISHED. OPS NORMAL.
